# SDR SWAA2021111731583

- Difficulty date: September 30, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Exposed
- Location: Eng 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 TR BLOCKER DOORS 6; 7; 8 ;9 COMPOSITE MATERIAL EXPOSED CLOSE TO SUPPORT FITTING.  PERFORMED VISUAL INSPECTION AND TAP TEST NO DELAMINATION FOUND IAW PART 1 51-05-01 ONLY FOUND POTTING MISSING.   PREPARED AREAS TO APPLY POTTING AT ENG #2 T\R ON BLOCK DOORS 6, 7, 8 & 9 IAW SRM 54-30-01-2R-4 PARAGRAPH 4.B.   APPLIED POTTING AND SEALED AT ENG #2 T\R ON BLOCK DOORS IAW SRM 54-30-01-2R-4.
